# SDR MWEA020395

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59129952
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR JAMB IS CHAFED AT THE TOP LATCH.  LOCATED, DRILLED, AND INSTALLED DOUBLER.
